# SDR CALA2021041200440

- Difficulty date: April 12, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 69,682 hours, 23,551 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ACFT FAILED TO  PRESSURIZE AFTER  TAKEOFF. PERFORMED BITE TEST ON BOTH CABIN PRESSURIZATION CONTROLLERS PER FIM TASK, NO FAULTS DISPLAYED AND BOTH SYSTEMS OPERATE NORMAL, ALSO PERFORMED CABIN PRESSURIZATION LEAK TEST UP TO 3.0 PSI IAW AMM, NO SQUEALS OR LEAKS NOTED ON DOOR L-1 AREA.
